Fully summing mappings between Banach spaces

Tom 178 / 2007

Mário C. Matos, Daniel M. Pellegrino Studia Mathematica 178(2007), 47-61 MSC: 46T99, 46G20. DOI: 10.4064/sm178-1-3

Streszczenie

We introduce and investigate the non-$n$-linear concept of fully summing mappings; if $n=1$ this concept coincides with the notion of nonlinear absolutely summing mappings and in this sense this article unifies these two theories. We also introduce a non-$n$-linear definition of Hilbert–Schmidt mappings and sketch connections between this concept and fully summing mappings.

Autorzy

  • Mário C. MatosIMECC-UNICAMP
    Caixa Postal 6065
    Campinas, SP, Brazil
    e-mail
  • Daniel M. PellegrinoDepartamento de Matemática
    Universidade Federal da Paraíba
    Cep 58051-900
    João Pessoa, PB, Brazil
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek